# SDR YENA2024042300659

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 03119
- Aircraft time: 59,806 hours, 21,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#380, MBJ-JFK. 'EMR EXIT SIGN AIRCRAFT LEFT NOT ILLUMINATED; REF L/P'S 4010079 (UPON REMOVAL OF ROW #10 & #11 DATO PANEL (LOWER) & UPPER SIDEWALL PANEL FOUND GROUNDING WIRE DISCONNECTED FROM TERMINAL BLOCK 6811WN (REF AWM 33-51-03). RECONNECTED GROUND WIRE TO 6811VN IAW ESPM 20-48-00, AND PERFORMED OPS CHECKS OF LH OVERWING EXIT LIGHT. TEST OK. EPSU BITE CHECKS OK. A/C OK FOR SVC) THRU L/P'S 4010076, ITEM 2  (INSTALLED LEFT HAND FWD & AFT EMERGENCY EXIT HATCH IAW AMM 52-21-11. ARMING MECHANISMS FOR BOTH HATCH DOORS REACTIVATED & ALL INDICATIONS NORMAL) FOR DEFECT RESOLUTION.'
